# SDR SWAA2024053082337

- Difficulty date: May 4, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY THRESHOLD WEB HAS NUMEROUS AREAS OF MISSING PRIMER.<[01] 01 - REMOVED AND REPLACED PER [SRM 51-20-01-0G-0-B00331 (GENERAL - PROTECTIVE TREATMENT OF METALLIC AND COMPOSITE MATERIALS - AIRFRAME - PERMANENT)]PREPPED ;TREATED AND PRIMED THE AREA PER SRM 51-20-01.;[02] COMPLIED WITH INSPECTION.
